# SDR J6BA202501170009

- Difficulty date: January 9, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH PRESSURE FLOOR ASSY WL73.00 BETWEEN FS409 + 128 -TO FS559.00 AND BETWEEN LBL36.00 AND LBL47.00.
